# SDR DALA2023121210156

- Difficulty date: December 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N833DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31944
- Aircraft time: 27,352 hours, 10,752 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0105364) FWD CARGO COMPARTMENT AFT BULKHEAD L/H PANEL SUPPORT HAS CORROSION LOCATED AT STA 500L STRINGER 25L LBL 31.1. REMOVED AND REPLACED L/H PANEL SUPPORT AT STA 500L STR 25L LBL 31.1 TO STR 19L IAW B737-900 SRM 51-40-02-0G STEP 4. AND DWG 143A7902.
